# SDR AALA202112066222

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF HORIZONTAL STABILIZER BETWEEN STA 92.70 AND STA 101.90, MEASURING L=1.0 IN, W=0.003 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
